Advertisement

Is bloating and gas a side effect of Micardis?

Bloating or gas is not a published reported side effect of Micardis.  It may cause upset stomach and abdominal pain though. Your body may become used to the increase in dose of medication as you continue to take it. If your symptoms become more severe or do not go away, please follow up with your doctor for evaluation to see what is causing your symptoms.

Continue Learning about Antihypertensive

What should I know before taking a calcium channel blocker?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have advanced aortic stenosis, you should not take nicardipine. If you have aortic stenosis o...
More Answers
How effective is candesartan for treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Guidelines published by the American Headache Society state that candesartan is probably effective f...
More Answers
What should I know before I take clonidine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have Buerger disease, a depressive disorder, a stroke or transient ischemic attack (TIA), or ...
More Answers
Which patients are prescribed antihypertensive medicines?
Janice M. Boughton, MDJanice M. Boughton, MD
Most physicians will consider starting antihypertensive medication (blood pressure medicines) to pat...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.